ON ALTERNATING SUBGROUP A(5) IN AUTOTOPISM GROUP OF FINITE SEMIFIELD PLANE

Описание

Тип публикации: статья из журнала

Год издания: 2020

Идентификатор DOI: 10.33048/semi.2020.17.004

Ключевые слова: semifield plane, autotopism group, alternating group

Аннотация: We discuss well-known hypothesis that the full collineation group of any finite non-Desarguesian semifield plane is solvable. We continue to investigate the semifield planes of odd order which admit an autotopism subgroup isomorphic to alternating group A(5). It is proved that a semifield plane of any odd order does not admit A(5) Показать полностьюin autotopism group.

Ссылки на полный текст

Издание

Журнал: SIBERIAN ELECTRONIC MATHEMATICAL REPORTS-SIBIRSKIE ELEKTRONNYE MATEMATICHESKIE IZVESTIYA

Выпуск журнала: Vol. 17

Номера страниц: 47-50

ISSN журнала: 18133304

Место издания: NOVOSIBIRSK

Издатель: SOBOLEV INST MATHEMATICS

Авторы

Вхождение в базы данных